Fusion of finite set distributions: Pointwise consistency and global cardinality release_r4ptgl3lxvbnbgk5o34vx2pqaa

by Murat Uney, Jeremie Houssineau, Emmanuel Delande, Simon J. Julier, Daniel Clark

Published in IEEE Transactions on Aerospace and Electronic Systems by Institute of Electrical and Electronics Engineers (IEEE)
ISSN-L 0018-9251
Page(s) 1-1
Release Year 2019
Publisher Institute of Electrical and Electronics Engineers (IEEE)

Known Files and URLs

application/pdf  1.7 MB
sha1:b253c11cc052fbdd4ff6...
web.archive.org (webarchive)
discovery.ucl.ac.uk (web)
Read Full Text
Type  article-journal
Stage   published
Year   2019
Container Metadata
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0018-9251
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
ab7d2b2d-94f8-4d99-a86e-ad2dd0ce7edb
As JSON object via API